American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Richard P. Stanley. Recent progress in algebraic combinatorics. Bull. Amer. Math. Soc. 40 (2003) 55-68. MR 1943133.
Abstract, references, and article information   
View Article: PDF

[2] Eric M. Friedlander and H. Blaine Lawson. A theory of algebraic cocycles . Bull. Amer. Math. Soc. 26 (1992) 264-268. MR 1118701.
Abstract, references, and article information   
View Article: PDF

[3] Eric M. Friedlander. Homology using Chow varieties. Bull. Amer. Math. Soc. 20 (1989) 49-53. MR 945300.
Abstract, references, and article information   
View Article: PDF

[4] H. Blaine Lawson Jr. The topological structure of the space of algebraic varieties. Bull. Amer. Math. Soc. 17 (1987) 326-330. MR 903744.
Abstract, references, and article information   
View Article: PDF

[5] Stephen S. Shatz. Degeneration and specialization in algebraic families of vector bundles. Bull. Amer. Math. Soc. 82 (1976) 560-562. MR 0407020.
Abstract, references, and article information   
View Article: PDF

[6] A. Iarrobino. Punctual Hilbert schemes. Bull. Amer. Math. Soc. 78 (1972) 819-823. MR 0308120.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1